# SDR VQI2013F00002

- Difficulty date: January 13, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- Aircraft time: 21,087 hours, 6,288 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT WAS HAVING AN OPS TEST OF THE EMERGENCY LIGHT SYSTEM PERFORMED IAW TASK 33-51-00-710-001-A FOLLOWING THE REMOVAL AND REPLACEMENT OF THE R1 SLIDE.  DURING THE OPS TEST, THE R1 DOOR PASSED BUT THE L1 DOOR SLIDE INDICATION FAILED THE TEST.  UPON REMOVAL OF THE L1 DOOR SLIDE HINGE COVER FOR TROUBLESHOOTING, A SINGLE WIRE WAS FOUND TO BE BROKEN.  THE IDENTIFIED WIRE WAS REPAIRED IAW THE ESPM AND THE L1 DOOR INDICATION FUNCTIONED PROPERTY WITH NO FURTHER ISSUES OR MESSAGES NOTED.  THE ACFT WAS RETURNED TO SERVICE 1/13/2012 AT 1900Z.
